Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dominated polynomials on infinite dimensional spaces

Authors: Geraldo Botelho, Daniel Pellegrino and Pilar Rueda
Journal: Proc. Amer. Math. Soc. 138 (2010), 209-216
MSC (2000): Primary 46G25, 46B20
Published electronically: July 30, 2009
MathSciNet review: 2550185
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to prove a stronger version of a conjecture posed earlier on the existence of nondominated scalar-valued $ m$-homogeneous polynomials, $ m \geq 3$, on arbitrary infinite dimensional Banach spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46G25, 46B20

Retrieve articles in all journals with MSC (2000): 46G25, 46B20

Additional Information

Geraldo Botelho
Affiliation: Faculdade de Matemática, Universidade Federal de Uberlândia, 38.400-902, Uber- lândia, Brazil

Daniel Pellegrino
Affiliation: Departamento de Matemática, Universidade Federal da Paraíba, 58.051-900, João Pessoa, Brazil

Pilar Rueda
Affiliation: Departamento de Análisis Matemático, Universidad de Valencia, 46.100 Burjasot, Valencia, Spain

Received by editor(s): February 18, 2009
Received by editor(s) in revised form: April 6, 2009
Published electronically: July 30, 2009
Additional Notes: The first author was supported by CNPq Grants 620108/2008-8 and 306981/2008-4.
The second author was supported by INCT-Matemática, CNPq Grants 620108/2008-8, 308084/2006-3 and 471686/2008-5.
The third author was supported by Ministerio de Ciencia e Innovación MTM2008-03211/MTM
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.